k-Valued Wilson functions

Henrik Stetkær*

*Corresponding author for this work

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

We study k-valued solutions of Wilson’s μ-functional equation on semigroups and monoids where k is an algebraically closed field of characteristic ≠ 2. As applications we solve the functional equation on some finite groups and find the continuous, complex valued solutions on compact groups.

Original languageEnglish
JournalAequationes Mathematicae
Volume95
Issue6
Pages (from-to)1131-1147
Number of pages17
ISSN0001-9054
DOIs
Publication statusPublished - Dec 2021

Keywords

  • D’Alembert
  • Functional equation
  • Involution
  • Monoid
  • Representation
  • Wilson

Fingerprint

Dive into the research topics of 'k-Valued Wilson functions'. Together they form a unique fingerprint.

Cite this